advertisement
Question
Posted by: Anne | 2010-03-27

Worried

It is a week after mensturation and it feels like my womb wants to fall our. I thought it might be infection- then I used Betadine Douche. After I used that it got more painfull. When I sit on the toilet and push as if to urinate there was like blood bubbles bursting and dry blood coming down. It lasted for 4 hours or so then is stopped.
Last month the same thing happened- but It wasn''t so painful and irritating as today.
There is no bacterial infection that I know of - or it seems to me. The bad part is that it really feels like everything wants to fall out.
Can you advise me on this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You really need a doctor to assess the problem. It could be a bad bladder infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: me | 2010-03-29

It could be UTI?? do NOT douche with betadine!! rather go to your gynae and have it checked out. Let her/him do a sonar just to be safe.

Reply to me
Posted by: gynaedoc | 2010-03-29

You really need a doctor to assess the problem. It could be a bad bladder infection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement